# SDR RRX2001F00000

- Difficulty date: November 16, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Engine: Pwa JT8D1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 14110322
- Condition: Leaking
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST (A) SYSTEM HYDRAULIC PRESSURE DURING CLIMB OUT FROM MSY. ACCOMPLISHED EMERGENCY CHECKLIST RELATING TO LOSS OF (A) SYSTEM HYDRAULICS.  EMERGENCY WAS DECLARED. AIRCRAFT LANDED WITHOUT INCIDENT. REPLACED NR 3 SLAT ACTUATOR ASSEMBLY AND OPERATIONAL CHECK SYSTEM IAW MM.(K)
